×

Generalized Hantzsche-Wendt flat manifolds. (English) Zbl 1159.53328

Summary: We study the family of closed Riemannian \(n\)-manifolds with holonomy group isomorphic to \(\mathbb{Z}_2^{n-1}\), which we call generalized Hantzsche-Wendt manifolds. We prove results on their structure, compute some invariants, and find relations between them, illustrated in a graph connecting the family.

MSC:

53C29 Issues of holonomy in differential geometry
20H15 Other geometric groups, including crystallographic groups
57N16 Geometric structures on manifolds of high or arbitrary dimension
57S30 Discontinuous groups of transformations
05C25 Graphs and abstract algebra (groups, rings, fields, etc.)
PDF BibTeX XML Cite
Full Text: DOI arXiv EuDML

Online Encyclopedia of Integer Sequences:

Number of generalized Hantzsche-Wendt manifolds in dimension n.

References:

[1] Bovdi, V. A.; Gudivok, P. M.; Rudko, V. P.: Torsion-free groups with indecomposable holonomy group. I. J. Group Theory 5 (2002), no. 1, 75-96. · Zbl 0995.20030
[2] Charlap, L. S.: Bieberbach Groups and Flat Manifolds. Universitext. Springer-Verlag, New York, 1986. · Zbl 0608.53001
[3] Cid, C.; Schulz, T.: Computation of Five and Six dimensional Bieber- bach groups. Experiment. Math. 10 (2001), no. 1, 109-115. · Zbl 0980.20043
[4] Conway, J. H.; Rossetti, J. P.: Describing the Platycosms. Preprint. http://arxiv.org/abs/math.DG/0311476. · Zbl 1114.58028
[5] Dotti Miatello, I; Miatello, R. J.: Isospectral compact flat manifolds. Duke Math. J. 68 (1992), no. 3, 489-498. · Zbl 0781.53032
[6] Gupta, N.; Sidki, S.: On torsion-free metabelian groups with commutator quotients of prime exponent. Internat. J. Algebra Comput. 9 (1999), no. 5, 493-520. · Zbl 1028.20029
[7] Hantzsche, W.; Wendt, H.: Dreidimensional euklidische Raumformen. Math. Ann. 110 (1934-35), 593-611. · Zbl 0010.18003
[8] Hiller, H.; Marciniak, Z.; Sah, C. H.; Szczepański, A.: Holonomy of flat manifolds with b1 = 0. II. Quart. J. Math. Oxford (2) 38 (1987), no. 150, 213-220. · Zbl 0638.57015
[9] Hiller, H.; Sah, C. H.: Holonomy of flat manifolds with b1 = 0. Quart. J. Math. Oxford (2) 37 (1986), no. 146, 177-187. · Zbl 0598.57014
[10] Hiss, G.; Szczepański, A.: Flat manifolds with only finitely many affini- ties. Bull. Polish Acad. Sci. Math. 45 (1997), no. 4, 349-357. · Zbl 0894.57026
[11] Kotschick, D.: On products of harmonic forms. Duke Math. J. 107 (2001), no. 3, 521-531. · Zbl 1036.53030
[12] Lee, R.; Szczarba, R. H.: On the integral Pontrjagin classes of a Rie- mannian flat manifold. Geometriae Dedicata 3 (1974), 1-9. · Zbl 0282.57011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.